# SDR ASOA201100045

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 13,081 hours, 11,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PASSENGER ENTRANCE FLOOR LEVEL EMERGENCY FLOOD LIGHT HOUSING CRACKED. R & R LT FWD PASSENGER ENTRANCE FLOOR LEVEL EMERGENCY LIGHT HOUSING IAW AMM 33-51-19. R & R LT FWD PASSENGER ENTRANCE FLOOR LEVEL EMERGENCY LIGHT HSG IAW AMM 33-51-19.
